# SDR SWAA2020081708379

- Difficulty date: July 22, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 34,025 hours, 20,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK HAS WEAR ON THE TOP OF THE TRACK AT STA.520.   REPAIRED SEAT TRACK AT BS 520 PER SRM 53-00-52-2R-4.
